The Cause Of Itching After Taking Medication And Ointments To Fade Strechmark?
I want to ask, I just took medication that said to fade strechmark and ointment, but after 2 weeks I experienced itching “and spots appeared, this is because of the effect of the medication or because I was swimming in a hot spring (jars) huh?
Hello Anisapril, Thank you for the question.
Do you still use the medicine and ointment? Allergic reactions occur because of an error in the immune system which interprets the exposure of something that is not dangerous to be dangerous for the body so that the body releases histamine and other inflammatory substances that cause allergic symptoms. Symptoms of allergies in each person varies depending on the type of allergen / trigger that can include skin rashes (biduran), sneezing, runny nose, nasal congestion, itchy eyes, watery eyes, swollen eyes, swollen lips, itchy lips, difficulty breathing, stomach ache, vomiting, diarrhea, and others. Allergic reactions can occur immediately after exposure to a trigger or some time later. It is not easy to determine the triggers for an allergic reaction, especially if there are a number of triggers as you mentioned above. Both medicine, ointment, and water content in the baths you mentioned might just trigger allergies. The best step you can take is to stop the use of drugs and ointments that you use then consult with your doctor further to overcome the symptoms of itchy skin rashes. Your doctor will conduct a question and answer session on you then examine you to determine the severity of symptoms before determining the appropriate treatment (can be in the form of antihistamines and steroids). Your doctor may also be able to recommend an allergy test to find out what things can trigger an allergy to you so you can avoid it. In the meantime, you are advised not to scratch the itchy area of the skin. You can use salicyl powder or calamine lotion to help relieve itching.
I hope this helps.